Characterizing the Nonemptiness and Compactness of the Solution Set of a Vector Variational Inequality by Scalarization

X. X. Huang, Y. P. Fang, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

In this paper, the nonemptiness and compactness of the solution set of a pseudomonotone vector variational inequality defined in a finite-dimensional space are characterized in terms of that of the solution sets of a family of linearly scalarized variational inequalities.
Original languageEnglish
Pages (from-to)548-558
Number of pages11
JournalJournal of Optimization Theory and Applications
Volume162
Issue number2
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Pseudomonotonicity
  • Scalarization
  • Solution set
  • Vector optimization
  • Vector variational inequality

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this